Applied Mathematics

Vol.9 No.3(2018), Paper ID 83428, 10 pages

DOI:10.4236/am.2018.93020

 

A Study on the Inj-Equitable Graph of a Graph

 

Hanaa Alashwali, Ahmad N. Alkenani, A. Saleh, Najat Muthana

 

Department of Mathematics, King Abdulaziz University, Jeddah, KSA
Department of Mathematics, King Abdulaziz University, Jeddah, KSA
Department of sMathematics, Jeddah University, Jeddah, KSA
Department of Mathematics, King Abdulaziz University, Jeddah, KSA

 

Copyright © 2018 Hanaa Alashwali, Ahmad N. Alkenani, A. Saleh, Najat Muthana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Alashwali, H. , Alkenani, A. , Saleh, A. and Muthana, N. (2018) A Study on the Inj-Equitable Graph of a Graph. Applied Mathematics, 9, 264-273. doi: 10.4236/am.2018.93020.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.